Skip Navigation
Skip to contents

JYMS : Journal of Yeungnam Medical Science

Indexed in: ESCI, Scopus, PubMed,
PubMed Central, CAS, DOAJ, KCI
FREE article processing charge
OPEN ACCESS
SEARCH
Search

Author index

Page Path
HOME > Browse Articles > Author index
Search
Sungwook Cha 1 Article
Central serous chorioretinopathy associated with low dose systemic corticosteroid treatment of Behcet's disease
Sungwook Cha, Kyung Jin Kim, Seongmin Kweon, Sinae Lee, Byungchul Min, Eunsung Kim, Jungwook Lee
Yeungnam Univ J Med. 2017;34(1):111-114.   Published online June 30, 2017
DOI: https://doi.org/10.12701/yujm.2017.34.1.111
  • 1,773 View
  • 7 Download
AbstractAbstract PDF
Central serous chorioretinopathy may induce poor eyesight and serous retinal detachment. However, its exact cause has not been well established thus far. It can be associated with systemic high-dose corticosteroid treatment mainly for young and middle-aged men and may spontaneously regress or recur after withdrawal from corticosteroid. After corticosteroid administration for Behcet's disease, it is necessary to identify any ocular symptoms. Behcet's disease can lead to the development of ocular complications, such as uveitis, hypopyon, retinal vasculitis, optic neuritis, angiogenesis, secondary cataract, and glaucoma. It is possible to diagnose any of these complications via optical coherence tomography and digital indocyanine green angiography. It is easy to neglect an ocular symptom that may appear after a low-dose corticosteroid treatment as an ocular complication in patients with Behcet's disease. Thus, we report on a case concerning high-dose corticosteroid treatment with a literature review.

JYMS : Journal of Yeungnam Medical Science